# SDR FDEA202204211019

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 114N407613
- Condition: Cracked
- Location: N/A
- Component: Slat, Boeing
- Component part number: 114N4003185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L.WING L/E SLAT #2, COVE SKIN IS CRACKED AT OUT BOARD SLAT TRACK. REMOVED SKIN, FABRICATED NEW SKIN PER BAC DWG 114N4076, REINSTALLED NEW SKIN PER BAC DWG   114N4003
